# SDR DU4R2007048

- Difficulty date: January 31, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1445-1535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BS 1470 RBL 2.90 CARGO FLOOR SUPPORT STRINGER CORROSION AROUND NUTPLATES HOLES.  FABRICATED AND INSTALLED FLOOR SUPPORT FROM BAC1510-1087 AND FLOOR SUPPORT FROM BAC 1517-22-9 7075-T6 .063", 7075-T6511 SPLICE PLATE 6" BY 10" BY 3" WIDE FROM 60-122 EXTRUSION 7075T6511 IAW B757 SRM 53-60-53, 51-70-12 FIG 1, AND 51-20-01 PG 3 - 7, 21.
